# SDR SWAA2015071441930

- Difficulty date: July 13, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 62,231 hours, 49,821 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE GIRT BAR INADVERTENTLY PULLED OUT OF CONTAINER, DID NOT DEPLOY, STILL OPERATIONAL.  REINSTALLED SLIDE IAW TC.
